# SDR GTIA012039

- Difficulty date: August 15, 2001
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FUSELAGE SKIN DENT AT STATION 351 LONGERON 24 DEPTH .03.  CUT OUT DAMAGED AREA IAW MD80 SRM 53-04.  FABRICATED FINGER DOUBLER AND FILLER.  INSTALLED REPAIR IAW MD80 SRM 53-04.  (M)
